# SDR SWAA2023020687765

- Difficulty date: January 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H BS663 UPPER ATTACH ANGLE IS CRACKED ON VAPOR BARRIER LBL8 WL167.68<[01] VALIDATED APPLICABILITY OF SRM 57-10-10-2R-5;[02] INSTALLED EWIS PROTECTION ON FWD AND AFT SIDE OF VAPOR BARRIER BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW AMM 20-60-07-913-801.;[03] REMOVED DAMAGED SECTION OF L/H BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL167.68 IAW SRM 57-10-10-2R-5.[06] RECEIVED REPAIR PARTS FOR BS663 VAPOR BARRIER UPPER ATTACH ANGLE LBL8-LBL20 WL167.68: SPLICE ANGLE RO#899481-SWA-3 REPLACEMENT ANGLE RO#899481-SWA-1.;[07] ACCOMPLISHED HFEC INSPECTION OF OPEN HOLES IN REPAIR AREA IAW NDTM D6-37239 PART 6 51-00-00 PROC 16; NO CRACKS FOUND. TOOL I.D. IS00450 500D  ACCOMPLISHED DVI OF REPAIR AREA AND UNDERLYING STRUCTURE; NO DAMAGE FOUND;[08] VERIFIED CORRECTIVE ACTION 1-3 AND 5. NO ADDITIONAL DAMAGE NOTED.;[09] LOCATED; DRILLED; TRIMMED; DEBURRED; AND APPLIED CHEMICAL CONVERSION COATING TO REPAIR PARTS @ BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL 167.68 IAW SRM 57-10-10-2R-5.;[10] PRIMERED REPAIR PARTS @ BS663 UPPER ATTACH ANGLE LBL8-LBL20 WL 167.68 IAW SRM 57-10-10-2R-5. OK TO INSTALL.;[11] VERIFIED CORRECTIVE CTION 9; 10 AND THE MEASUREMENT TABLE.;[12] INSTALLED L/H BS663 UPPER ATTACH ANGLE REPAIR ON VAPOR BARRIER LBL8-LBL20 WL 167.68 IAW SRM 57-10-10-2R-5. BOND CHECK GOOD.
